Browse "MA-Journal Papers(저널논문)" bySubject4-MANIFOLDS

Showing results 1 to 4 of 4

1
A new construction of lens spaces

Sarkar, Soumen; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.240, pp.1 - 20, 2018-05

2
A simply connected surface of general type with p(g)=0 and K-2=2

Lee, Yongnamresearcher; Park, Jongil, INVENTIONES MATHEMATICAE, v.170, pp.483 - 505, 2007-12

3
Construction of surfaces of general type from elliptic surfaces via -Gorenstein smoothing

Keum, JongHae; Lee, Yongnamresearcher; Park, Heesang, MATHEMATISCHE ZEITSCHRIFT, v.272, no.3-4, pp.1243 - 1257, 2012-12

4
The number of exceptional orbits of a pseudofree circle action on S(5)

Kim, Jin-Hongresearcher, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.9, no.1, pp.55 - 62, 2011-03

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0